# SDR SWAA2015052640001

- Difficulty date: May 21, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 31,855 hours, 18,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT LIGHT LENS MISSING.  INSTALLED LENS IAW AMM.
